drugstore.com
welcome: sign in|account|help
2 Sites 1 Bag
0 items $0.00checkout
drugstore.com

Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules 160 ea

suggested: $23.99
our price: $22.55$0.14 / ea
save 6% ($1.44)
in stock
/img/sites/0//autodelivery/pdetails-new-tag.gif Auto-Reorder & Save: Get 10% off or more on all future shipments of this item. learn more »

Hidden Tab
Hidden Tab
Hidden Tab
Hidden Tab
 

REVIEW SNAPSHOT®

by PowerReviews
Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules, 160 ea
 
4.6

(based on 49 reviews)

Ratings Distribution

  • 5 Stars

     

    (37)

  • 4 Stars

     

    (6)

  • 3 Stars

     

    (3)

  • 2 Stars

     

    (2)

  • 1 Stars

     

    (1)

94%

of respondents would recommend this to a friend.

Pros

  • Relieves pain (29)
  • No side effects (23)
  • Effective (9)
  • Relieves symptoms fast (9)
  • Prevents swelling (8)

Cons

No Cons

Best Uses

  • Daily use (13)
  • Quick fix (13)
  • Emergencies (9)
  • Headache (9)
  • Arthritis / pain (8)
    • Reviewer Profile:
    • Average health (9), Healthy adult (4), Athletic (3), Elderly (3), Have medical condition (3)

Most Liked Positive Review

 

Unlike The Advil Tablets These Are Great

I wrote a real bad review for the Advil Tablets but these liqui-gels work for many things without any side effects like facial swelling, hives or stomach uspset. I have bad headaches, buttock...Read complete review

I wrote a real bad review for the Advil Tablets but these liqui-gels work for many things without any side effects like facial swelling, hives or stomach uspset. I have bad headaches, buttock pains from a fall and insomnia. One of these gets rid of all of these symptons..great for tootaches also. Another plus is that they calm me down and help me sleep. This is the best otc pain killer around and i have tried them all. The liqui-gels have so few ingredients as opposed to the other advil products i would guess this is why i dont get the bothersome side effects.

VS

Most Liked Negative Review

 

Does absolutely nothing for me

I'm not in a wheelchair or anything, but I have chronic back, hip and pelvic pain due to arthritis and also have fibromyalgia. Aspirin and acetaminophen work for me to an extent, but...Read complete review

I'm not in a wheelchair or anything, but I have chronic back, hip and pelvic pain due to arthritis and also have fibromyalgia. Aspirin and acetaminophen work for me to an extent, but sometimes they're not enough. I tried this in the hopes that it would help, as I don't have prescription painkillers. I am one of those people, apparently, for whom ibuprofen does nothing. This was a waste of money for me.

Reviewed by 49 customers

Displaying reviews 1-10

Back to top

Previous | Next »

 
5.0

I HAVE USED ADVIL FOR MANY YEARS NOW AND FIND IT BETTER

By JOE

from WEST NEW YORK NJ

describe yourself Elderly

Verified Buyer

Pros

  • Effective
  • No Side Effects
  • Relieves Pain
  • Relieves Symptoms Fast

Cons

    Best Uses

    • Arthritis

    Comments about Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules, 160 ea:

    I AM VERY HAPPY WITH THIS PRODUCT AND HOW IT HELPS ME RELEAVE MY PAIN

    (1 of 1 customers found this review helpful)

     
    5.0

    MY GO TO PAIN RELIEVER... PERIOD!

    Profile Image

    By Tazbo

    from Towson, MD

    describe yourself Have Medical Condition

    See all my reviews

    Verified Buyer

    Pros

    • Easy To Administer
    • Effective
    • No Side Effects
    • Relieves Pain
    • Relieves Symptoms Fast

    Cons

      Best Uses

      • Arthritis
      • Headache
      • Lower back pain
      • Shoulder pain

      Comments about Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules, 160 ea:

      I have not found a pain reliever that works better than Advil... period. Best pain reliever out there... in my opinion... and my pain's opinion too! Have definitely recommended this product to others.

      (1 of 1 customers found this review helpful)

       
      5.0

      Fast acting, works on migraine!

      By plfd

      from AZ

      describe yourself Healthy Adult

      See all my reviews

      Verified Buyer

      Pros

      • Relieves Pain
      • Relieves Symptoms Fast

      Cons

        Best Uses

        • Arthritis
        • Headache

        Comments about Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules, 160 ea:

        Great OTC help for migraine

        (1 of 1 customers found this review helpful)

         
        4.0

        Works well

        By Gum

        from Plymouth, NH

        describe yourself Healthy Adult

        See all my reviews

        Pros

        • Effective
        • No Side Effects
        • Relieves Pain
        • Relieves Symptoms Fast

        Cons

          Best Uses

          • Everyday
          • Headache

          Comments about Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules, 160 ea:

          I started using Ibuprofen, mainly for headaches, after menopause. Before menopause, I used to get migraines and iboprofen did not help at all. I also use ibuprofen for the occasional ache or pain. I prefer the liquigels, they seem easier to swallow. I just wish they were a bit smaller. I love the easy to open bottle, but it's a little more expensive than the regular bottle, so I refill the easy open bottle from the regular bottle.

          (1 of 1 customers found this review helpful)

           
          5.0

          I love Advil Liquid Filled Capsules!!!!

          Profile Image

          By Annette

          from Massillon, OH

          describe yourself Have Medical Condition

          Verified Reviewer

          Pros

          • Easy To Administer
          • Effective
          • No Side Effects
          • Promotes Healing
          • Relieves Pain
          • Relieves Symptoms Fast
          • Right away
          • Starts relieving pain
          • This stuff is wonderful

          Cons

          • None

          Best Uses

            Comments about Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules, 160 ea:

            I use this all the time for my Arthritis and Fibromyalgia.

             
            4.0

            Better than tabs or caps

            Profile Image

            By Yvy

            from Clawson, MI

            describe yourself Have Medical Condition

            See all my reviews

            Verified Buyer

            Pros

            • Easy To Administer
            • Effective
            • No Side Effects
            • Relieves Pain
            • Relieves Symptoms Fast

            Cons

              Best Uses

              • Arthritis
              • Back pain
              • Everyday
              • Headache
              • Knee pain
              • Travel

              Comments about Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules, 160 ea:

              Works so much faster and more effectively than the standard caplets/tablets.

               
              5.0

              No Corn or Citric Acid!!

              By Mtn Rose

              from Travelers Rest, SC

              See all my reviews

              Verified Buyer

              Pros

              • Easy To Administer
              • Effective
              • No citric acid
              • No corn starch
              • Relieves Pain
              • Relieves Symptoms Fast

              Cons

              • Larger pill size

              Best Uses

              • Arthritis
              • Headache
              • Pain

              Comments about Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules, 160 ea:

              Wonderful! I finaly found ibuprofen without the corn starch and citric acid. I am allergic to corn, citrus fruits and mold, so this is wonderful.

              (1 of 1 customers found this review helpful)

               
              4.0

              Good product.

              By Ron

              from Camarillo, CA

              See all my reviews

              Verified Buyer

              Pros

              • Effective
              • Relieves Symptoms Fast

              Cons

                Best Uses

                • Arthritis
                • Headache

                Comments about Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules, 160 ea:

                The liquid gels get into your system pretty fast. 3 tabs w/1 aspirin works best for all types of pain.

                (2 of 2 customers found this review helpful)

                 
                3.0

                Works well, but too expensive

                By Colorado skater

                from Pueblo, CO

                describe yourself Active, Healthy Adult, Medical Professional

                See all my reviews

                Pros

                • Effective
                • No Side Effects
                • Relieves Pain
                • Relieves Symptoms Fast

                Cons

                • Expensive

                Best Uses

                • Arthritis
                • Headache
                • Sports injuries

                Comments about Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules, 160 ea:

                The product works extremely well for headaches and for sports injuries in particular -- what I use it for most of the time -- and the liquid gel form does seem to work faster than the caplet or tablet forms. However, the brand-name "Advil" costs a LOT -- there are generic versions of the liqui-caps that work just as well at about half the price. I'm a medical professional, and I trust the generic ibuprofen just as much as the name brands.

                (1 of 1 customers found this review helpful)

                 
                3.0

                No better than expected, but no worse

                By DrRick

                from CT

                describe yourself Healthy Adult

                Verified Buyer

                Pros

                • Effective
                • Relieves Pain

                Cons

                  Best Uses

                  • Headache

                  Comments about Advil Solubilized Ibuprofen Capsules, 200mg, Liquid Filled Capsules, 160 ea:

                  Use it for headache

                  Displaying reviews 1-10

                  Back to top

                  Previous | Next »

                  related products
                  Advil Migraine Solubilized Ibuprofen, 200 mg, Liquid Filled
                  Fast Migraine Relief Solubilized Ibuprofen equal to 200 mg ibuprofen ...
                  Advil Migraine Pain Reliever Liquid Filled Capsules 
                  Fast Migraine Relief. Active Ingredient (in each capsule): font Purpose ...
                  Aleve Liquid Gels Pain Reliever/Fever Reducer 
                  All Day Strong® Easy Open Arthritis Cap Strength to Last ...
                  ADVERTISEMENT
                  ADVERTISEMENT